# SDR AALA202101279007

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 18,178 hours, 7,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 32
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHTS AT ROW 32 IN CEILING IN CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT CEILING LIGHT AT ROW 32, PER AMM 33-51-00.
